Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: sandoz fentanyl patches

  1. #1
    Moderator jody's Avatar
    Join Date
    Jan 2004
    Location
    east o the southern warren
    Posts
    8,530

    sandoz fentanyl patches

    I have been switched to the sandoz brand patch recently, and find the delivery of the medication to be faulty. I feel over dosed once it kicks in. I mean a whopping dose of pain medication. then at 40 hours if im lucky, withdrawal starts. very very bad fentanyl witdrawal. it is usually the whole box, so the up and down with this stuff sucks. I made several complaints to the pharmacy and inquired if there have been any complaints, but they say no one has complained about them.
    not true. My neighbor complained. he did not have the overdose feeling, however he uses a higher dose, and is about two hundred pounds heavier. He said his withdrawal made it impossible to do anything but sweat shiver and puke. that's about right.
    Its the pharmacy that is refusing to help, not the pharmacist or the drug company. why is that?
    and it being with such a dangerous medication. The drug company seems to be willing to look into the possibility of a problem, but the pharmacy boss, the person the pharmacist calls for instructions and whatnot squashed it in such a way that the poor pharmacist was noticeably upset.
    Im wondering if anyone else has had to switch to sandoz brand fentanyl patches, and if you have had any problems with them.

  2. #2
    Jody - that sounds brutal. Why did you have to switch to Sandoz? Can you switch back to what was working for you for all these years?

  3. #3
    i think the number 1s around 145 for deaths n the last couple years for the fenatyl patches, plus the recall in the last month
    cauda equina

  4. #4
    Jody, I'm sorry they're messing with your patches. They did'nt do much for me, and I'm glad they did'nt. So many problems with them and pharmacys always wanting to change what company they get them from. I hope you get things straightened up girl. Good luck.

  5. #5
    Senior Member
    Join Date
    Mar 2006
    Location
    connecticut
    Posts
    8,272
    Jody, I use them w/ no problems, altho I have noticed just this month, that the glue is causing a skin reaction (typical of me, with most tape, but I haven't had any problems up until now with the patches since they changed their delivery method). So perhaps something is new.

    On that note .... They used to have a gel like reservoir, and have switched to a different delivery method. Lately they are very thin, without the gel.

    Which type are the ones you are getting?
    T7-8 since Feb 2005

  6. #6
    I checked and mine aren't sandoz. I now have to let the pharmacist know a day ahead of time cause he won't keep them in stock. These are mylan and I'm having my 1st burning and once rash under the patch. I'm using an independent pharmacy cause it's owned by the father of a friend of my sig-ot and my doc knows his ph #.He's playing musical patches like getting the cheapest or something. I do notice differences and hate short lasting ones.

  7. #7
    Moderator jody's Avatar
    Join Date
    Jan 2004
    Location
    east o the southern warren
    Posts
    8,530
    hi,
    I did swich back to mylan brand. the problem stopped as soon as the other brand kicked in. I get ten hours more out of them without terrible side effects.
    The two brands look exactly alike. the thin clear ones with no gel in them.
    I think the sandoz ones may have been expired, or something. two others who go to my pharmacy complained to the pharmacy and to the company about the sandoz brand.
    the pharmacy can choose what it wants for its generic brand. Medicare pays for generics.
    It really bugs me that unless someone complains to the company, the pharmacy will deny there have been any complaints about them. the symptomes are terrible too, and they just look right at you and say no, no complaints at all.
    I think certain lot numbers are very near expiration or actually expired or something.
    I have none of the problems at all after discontinuing sandoz and going to mylan. Im mad I suffered weeks so they could save a buck, and probably others are suffering with the same defective patches.

  8. #8
    Glad your back on track Jody! Mine were the Mylan brand, but they did'nt help me. The physiatrist I had at the time never raised them past the 25 mg stage though, and from what I've heard, that isn't much help for chronic pain.

  9. #9
    i know it was very common for pharmacy to sell expired and near expired medicines, i remeber hearing tremember 1995, a local independent store made big bucks doinbg that, bought the meads at super cheap like 5 on the $1, wholesale and sold thew for the big markup. They had people that worked there that saw what wasa going on. Alot of the meds were sold by independent salesman who had bags of 1000, nothing was prepackage back then.
    i think in the last 2 years i heard of some of the bigger pharmacy's getting caught for doing the same thing, cvs and the chain ones. i believe you can file directly with the govt, i forget which agency , but i am on their list, so i know about recalls that the pharmacy is not aware of.
    i remember when i changed from cvs to walgreens and was having different effects from the same meds, but i noticed they were using different generics .
    i should ask my doctor to write a DAW next month for a lot of my meds and see if there is a difference. could be the problem, bad meds, weak meds
    cauda equina

  10. #10

    Question want the fentanyl patches w/ medication inside i can see

    I dont know maybe its in my mind just moved and got new docter do I have to have docter presribe a specific patch and what one do I ask for, back in the day they all had the gel inside. My dad gets the duragesic patches 75mcg and there see-through w/ no gel and i think they SUCK. Someone told me they stop making the gel patches cause people would eat the gel or shoot it up(idiots) and so now there all made this way so we cant abuse them. 1st of all is this true?And if not which ones have the gel and what do i specifically askthe pharmacy or doc for? Please help me! Before I go to my docter I want to know my shit and dont want him thinking im just trying to get high! Anybody? Advice please im young ,hurting,and feel like im 60 yearsold-been on pain management for 5 yrs. Plus im new to this website so be friendly now and help a gurl out [HELPPLEASEEEEEEEEEEEEEE!!!!!!!!!!!!!!!!!!!!
    Last edited by Sarah718; 09-29-2011 at 01:52 AM.

Similar Threads

  1. Fentanyl Patches Recalled
    By metronycguy in forum Pain
    Replies: 2
    Last Post: 09-29-2011, 02:41 AM
  2. Fentanyl Patches Recalled
    By metronycguy in forum Life
    Replies: 0
    Last Post: 10-22-2010, 01:25 PM
  3. question about the fentanyl patches
    By madmaddmother in forum Pain
    Replies: 11
    Last Post: 10-19-2010, 08:48 PM
  4. Placement of fentanyl patches
    By orbitn in forum Pain
    Replies: 3
    Last Post: 08-14-2008, 12:36 AM
  5. Trying to move on to Fentanyl Patches
    By hamilw in forum Pain
    Replies: 17
    Last Post: 09-02-2003, 04:55 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •